MathSciNet Relay Station
MathSciNet bibliographic data
MR2600540 (2011c:65219) 65M60 (76D05)
Mu, Mo; Zhu, Xiaohong Decoupled schemes for a non-stationary mixed Stokes-Darcy model. Math. Comp. 79 (2010), no. 270, 707–731.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement